Ugeskrift for laeger · 1994
[Allergic myocarditis in clozapine treatment].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Jensen V E, Gøtzsche O
Аннотация
Clozapine is a high-dose neuroleptic, which is recommended only for those cases in which patients have failed to respond adequately to standard antipsychotic drugs. This report describes a 45 year old man with ischaemic heart disease who died of cardiogenic shock 11 days after starting treatment with clozapine. Autopsy showed apart from coronary atherosclerosis and interstitial fibrosis a considerable infiltration of eosinophilic granulocytes in the myocardium suggesting myocarditis as the cause of death.